MAUDE Adverse Event Report: ZIMMER GMBH ANN PH NAIL LT 9X160MM; HUMERUS INTRAMEDULLARY NAIL

ZIMMER GMBH ANN PH NAIL LT 9X160MM; HUMERUS INTRAMEDULLARY NAIL
Catalog Number 47-2496-161-09
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).: d10: 47-2486-036-40; ann blunt tip screw 4x36mm; (b)(6).47-2486-038-40; ann blunt tip screw 4x38mm; (b)(6).47-2486-038-40; ann blunt tip screw 4x38mm; (b)(6).47-2486-050-40; ann blunt tip screw 4x50mm; (b)(6).47-2486-124-40; ann cort bone screw 4 x 24mm; (b)(6).47-2486-124-40; ann cort bone screw 4 x 24mm; (b)(6).47-2488-010-00; affixus ph nl cap 0mm; (b)(6).G2: report source: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that an initial operation was performed with ann nail.Subsequently, a proximal screw was observed to have backed out approximately 2 weeks postoperatively.The patient will be monitored and no revision surgery has be planned so far.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h6, h10, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The product combination was approved by zimmer biomet.The surgical technique explains that the locking of the corelock is done using the corelock driver with torque limiting handle."turn slowly clockwise to tighten and engage the corelock mechanism until a click is felt from the torque limiting handle.Review of the complaint history/histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Complaints are monitored in order to identify potential adverse trends.A definitive root cause could not be performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ANN PH NAIL LT 9X160MM
Common Device Name
HUMERUS INTRAMEDULLARY NAIL
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23568229
Report Number0009613350-2025-00881
Device Sequence Number21375537
Product Code HSB
UDI-Device Identifier00889024505810
UDI-Public(01)00889024505810(17)350824(10)3239025
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47-2496-161-09
Device Lot Number3239025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexMale